# SDR 2000UALA00467

- Difficulty date: August 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Aircraft time: 27,587 hours, 17,828 cycles
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILURE.  *S/D*  REPLACED THE NR 1 INERTIAL REFERENCE UNIT, NR 2 ELECTRONIC FLIGHT INSTRUMENT SYSTEM SYMBOL GENERATOR, R283 AIR/GROUND RELAY, AUTOMATIC FLIGHT CONTROL SYSTEM ACCESSORY UNIT AND NR 1 & 2 INERTIAL REFERENCE SYSTEM TRANSFER RELAYS.  ACCOMPLISHED RINGOUT OF IRS INPUTS TO THE WEATHER RADAR RECEIVER TRANSMITTER AND THE ELECTRONIC GROUND PROXIMITY WARNING SYSTEM, TAXIED AIRCRAFT, ALL SYSTEMS TEST NORMAL.PARTS REPLACED:  IRU:  HG1050AD05/AD04, AIR/GND RELAY:  K-D4L036, EFIS SG:  622-9436-101, AFCS ACCY UNIT:  65-52820-2, NR 1 & 2 IRS TRANSFER RELAY:  172938-001.
